# SDR DLL14961857

- Difficulty date: August 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DA
- Make and model: Lkheed 1011385115
- Aircraft serial: 193C1245
- System (JASC): 3350 · Emergency Lighting
- Part: Track
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TRACK AT MID GALLEY DAMAGED.  REPLACED SECTION OF EMERGENCY LIGHT TRACK, CHECKS GOOD.
